Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/150131
Authors: 
Sandholm, William H.
Year of Publication: 
2010
Citation: 
[Journal:] Theoretical Economics [ISSN:] 1555-7561 [Volume:] 5 [Year:] 2010 [Issue:] 1 [Pages:] 27-50
Abstract: 
We prove that any regular ESS is asymptotically stable under any impartial pairwise comparison dynamic, including the Smith dynamic; under any separable excess payoff dynamic, including the BNN dynamic; and under the best response dynamic. Combined with existing results for imitative dynamics, our analysis validates the use of ESS as a blanket sufficient condition for local stability under evolutionary game dynamics.
Subjects: 
Evolutionary game dynamics
ESS
JEL: 
C73
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by-nc/3.0/
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.